~nestling~ Posted July 8, 2011 Share Posted July 8, 2011 Yesterday my GP advised I take Sudafed to clear the tubes in my ears that weren't clearing properly after a virus. Although wary, I dutifully took it, as having one blocked ear for a week and a half is no fun. Yesterday afternoon I took 2 doses, spread apart. I felt fine yesterday, and not really tired at bed time. However I took the mirtazapine as usual, but couldn't get off to sleep. Then when I did, I kept waking up. I was itching all over. I woke up really early. Then have been super cranky and angry and hostile all day. I met my parents for lunch, and was badly paranoid in the restaurant when a big party were taking photos of each other. I practically ran all the way home afterwards, and now I'm barricaded in my room as my flatmate has guests for dinner. I get these symptoms usually, but not THIS intense. I have a much clearer ear, but my mind is in chaos. And then I read that anxiety and paranoid psychosis can be side effects of the ingredients in Sudafed. Nice. Will this ease off? What can I do? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.